Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

After taking Coke/Meth my heart began to beat very fast, my left arm numbed, and my chest hardened?I just want my heart beat to slow down.

I took several lines of these drugs (sniffed) last night. I felt fine for the first half hour, but not until an hour later, when my heart began to beat very fast, my left arm numbed, and my chest hardened. I went to the Dr. right away and was honest. They said to not do it again. They said my heart beat was fine and that my blood pressure was okay as well. But up until now, it still beats quite fast. When will the fast heart beat go away? I sure don t want to get a cardiac arrest. Anyone who s ever gone through this or something similar? How longer will I have to wait to come down? I know what I did was dumb. It s been almost 10 hrs now and my heart still feels abnormal. What do I take or do? Beta blockers? Water? What does milk really do? I just want my heart beat to slow down.
Asked On : Tue, 15 Dec 2009
Answers:  2 Views:  2732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Both cocaine and methamphetamines are central nervous system stimulants. They both have the ability to cause increased heart rate. Methamphetamine in particular can last for several hours, up to 24 hours. Cocaine however is a very short lived substance and its effects usually wear off within an hour. Beta blockers won't help. Benzodiazepenes like valium (diazepam) can help but I'd recommend that you stay away from all drugs for now and come down naturally as it will go away. Don't panic, and don't have coffee, it is another CNS stimulant and will make it worse. Drink some water to keep yourself hydrated. Take some deep breaths, relax, and let yourself know that everything is going to be ok. You will be fine. Yes I have been in this circumstance myself. If you need someone to talk to you can email me at
Answered: Tue, 15 Dec 2009
  Anonymous's Response
Its a panic attack.
I been fuckin with it for years
just means tha dopes so good its makin you geek out and think too much.
Answered: Tue, 31 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor